MAUDE Adverse Event Report: PARAGON 28 SCW DRV ATTCH SLD LG HX-10X83MMR3CON; SCREW, FIXATION, BONE

PARAGON 28 SCW DRV ATTCH SLD LG HX-10X83MMR3CON; SCREW, FIXATION, BONE
Catalog Number P99-191-AF10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the tip of the driver broke off during a case.The procedure was completed successfully with no delays.Additional information was requested but not provided.
 
Additional Manufacturer Narrative
(b)(4).The device will be returned for analysis; the investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
SCW DRV ATTCH SLD LG HX-10X83MMR3CON
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25241611
Report Number3008650117-2026-00233
Device Sequence Number21204724
Product Code HWC
UDI-Device Identifier00889795052070
UDI-Public(01)00889795052070(10)TC2210326
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP99-191-AF10
Device Lot NumberTC2011115
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown